RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, Number 6, Pages 59–62 (Mi vmumm112)  

This article is cited in 2 scientific papers (total in 2 papers)

Short notes

A cubature formula for periodic functions

V. N. Chubarikov, M. L. Sharapova

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: New many-dimensional cubature formulas are obtained for periodic functions with the use of the Chinese remainder theorem. This allows us to take into account the “equality” of all variables and the “uniformness” of distribution of nodes in numerical integration formulas.

Key words: cubature formulas, Chinese remainder theorem, Fourier series.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00071


Full text: PDF file (304 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2017, 72:6, 255–257

Bibliographic databases:

UDC: 511.3
Received: 13.03.2017

Citation: V. N. Chubarikov, M. L. Sharapova, “A cubature formula for periodic functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, no. 6, 59–62; Moscow University Mathematics Bulletin, 72:6 (2017), 255–257

Citation in format AMSBIB
\Bibitem{ChuSha17}
\by V.~N.~Chubarikov, M.~L.~Sharapova
\paper A cubature formula for periodic functions
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2017
\issue 6
\pages 59--62
\mathnet{http://mi.mathnet.ru/vmumm112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3748432}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2017
\vol 72
\issue 6
\pages 255--257
\crossref{https://doi.org/10.3103/S0027132217060079}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000419403000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85040196999}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm112
  • http://mi.mathnet.ru/eng/vmumm/y2017/i6/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chubarikov, M. L. Sharapova, “Ob interpolyatsii funktsii mnogikh peremennykh”, Chebyshevskii sb., 18:4 (2017), 339–347  mathnet  crossref
    2. V. N. Chubarikov, “On quadrature formulas”, Dokl. Math., 98:1 (2018), 325–326  mathnet  crossref  crossref  zmath  isi  elib  scopus
  • Number of views:
    This page:61
    References:9
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019